Buckley's Complete Extra Strength Mucus Relief 250mL (8.5oz)
Fast-acting relief from cold and flu symptoms
- Nasal and sinus congestion
- Mucus relief
- Minor aches and pains
- Chest congestion
SHAKE WELL BEFORE USING.
May take every 4-6 hours or as required.
Adults and children over 12 years old: 1 to 2 teaspoons (5 to 10 mL).
Maximum 4 doses/day. If preferred, mix with equal parts honey.
Not for children under 12.
Each teaspoonful (5 mL) contains: acetaminophen 325 mg, guaifenesin 200mg and menthol 20 mg
Ammonium carbonate, butylparaben, camphor, Canada balsam, caramel, glycerin, pine needle oil, polyethylene glycol, propylparaben, sodium cyclamate, tincture of capsicum, viscarin, water.